×

zbMATH — the first resource for mathematics

Found 13 Documents (Results 1–13)

100
MathJax
Barilari, Davide (ed.) et al., Geometry, analysis and dynamics on sub-Riemannian manifolds. Volume II. Lecture notes from the IHP Trimester held at the Institut Henri Poincaré, Paris, France, and from the CIRM summer school “Sub-Riemannian manifolds: from geodesics to hypoelliptic diffusion”, Luminy, France, Fall 2014. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-163-7/pbk; 978-3-03719-663-2/ebook). EMS Series of Lectures in Mathematics, 211-273 (2016).
MSC:  53-01 53C23 46E35
PDF BibTeX XML Cite
Stefani, Gianna (ed.) et al., Geometric control theory and sub-Riemannian geometry. Proceedings of the meeting on geometric control theory and sub-Riemannian geometry, dedicated to Andrei A. Agrachev on the occasion of his 60th birthday, Cortona, Italy, May 21–25, 2012. Cham: Springer (ISBN 978-3-319-02131-7/hbk; 978-3-319-02132-4/ebook). Springer INdAM Series 5, 201-218 (2014).
MSC:  53C17 28C15
PDF BibTeX XML Cite
Full Text: DOI
Actes de Séminaire de Théorie Spectrale et Géométrie. Année 2010–2011. St. Martin d’Hères: Université de Grenoble I, Institut Fourier. Séminaire de Théorie Spectrale et Géométrie 29, 15-49 (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv